# SDR SWIA2024032600123

- Difficulty date: January 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL HANDLE HOUSING HAS GOUGES ON HANDLE CUTOUT EDGES   (C-CHECK RO 3/23/2024)   REMOVED AND REPLACED WITH NEW AFT CARGO DOOR HANDLE HOUSING REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG:600-35027, REV -M  ALL CHECKS GOOD.SKYCARD 51-900-1002-SKY COMPLIED WITH.
